# SDR DL72W990861

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2817W
- Make and model: Boeing 727247
- Aircraft serial: 20873
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT B-2 LETTER CHECK, .5 INCH CRACK ON RT AFT ENTRY DOOR FRAME.  REPAIRED PER SRM 53-10-9.
